# SDR IPXA10M62804

- Difficulty date: September 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Engine: Ge CF680C2D1F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA721315
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AFT JAMB INNER SKIN DAMAGED.  REPAIRED IAW MD11-5310-39632-B.
